# SDR JJBA20220420009

- Difficulty date: April 20, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 45,828 hours, 28,888 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN HAS CORROSION UNDER #2 RAR ANTENNA ON EXTERNAL AND INTERNAL SURFACES. REPAIRED REAR FUSELAGE SKIN UNDER #2 RAR ANTENNA.
